# SDR MASA2010020700129

- Difficulty date: February 7, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 30,509 hours, 23,347 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING OVERHEAT WARNING IN FLT RT WING.  OP CHECKED WITH CREW CND NFAR-014615.
